Alert archive / Kentucky / Frost Advisories in 2016

Frost Advisory 1, NWS Louisville, KY

March 25, 201610 counties in Indiana; 49 counties in Kentucky

NWS Louisville, KY issued this frost advisory at Mar 25, 2016, 3:10 PM EDT for 10 counties in Indiana; 49 counties in Kentucky. It took effect at Mar 26, 2016, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2016, 3:10 PM EDT (19:10 UTC)
In effect from
Mar 26, 2016, 2:00 AM EDT
Expired
Mar 26, 2016, 10:00 AM EDT
In force
8 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WWUS73 KLMK 251910
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT FRI MAR 25 2016

...FROST LIKELY TO DEVELOP OVERNIGHT ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY...

.THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE LOW TO MID 30S OVERNIGHT. FROST IS
EXPECTED TO DEVELOP ACROSS THE REGION AFTER MIDNIGHT AND WILL
DISSIPATE AROUND MID-MORNING SATURDAY.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260400-
/O.NEW.KLMK.FR.Y.0001.160326T0600Z-160326T1400Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
310 PM EDT FRI MAR 25 2016 /210 PM CDT FRI MAR 25 2016/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT
/9 AM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM
EDT /9 AM CDT/ SATURDAY. 

* TEMPERATURE...OVERNIGHT LOWS OF 33 TO 38 DEGREES.

* IMPACTS...FROST IS EXPECTED TO DEVELOP ACROSS SOUTHERN INDIANA
  AND CENTRAL KENTUCKY OVERNIGHT. THE EARLY SEASON WARMTH HAS
  ACCELERATED THE SPRING GROWING SEASON BY A FEW WEEKS. THUS...THE
  EXPECTED FROST TONIGHT MAY DAMAGE OR KILL EARLY SEASON
  VEGETATION IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MJ
3 follow-up statements
500 
WWUS73 KLMK 260117
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 PM EDT FRI MAR 25 2016

...FROST LIKELY TO DEVELOP OVERNIGHT ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY...

.THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE LOW TO MID 30S OVERNIGHT. FROST IS
EXPECTED TO DEVELOP ACROSS THE REGION LATE TONIGHT AND WILL DISSIPATE
AROUND MID MORNING SATURDAY.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260900-
/O.CON.KLMK.FR.Y.0001.160326T0600Z-160326T1400Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
917 PM EDT FRI MAR 25 2016 /817 PM CDT FRI MAR 25 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
10 AM EDT /9 AM CDT/ SATURDAY...

* TEMPERATURE...OVERNIGHT LOWS OF 30 TO 37 DEGREES.

* IMPACTS...FROST IS EXPECTED TO DEVELOP ACROSS SOUTHERN INDIANA 
  AND CENTRAL KENTUCKY OVERNIGHT. THE EARLY SEASON WARMTH HAS 
  ACCELERATED THE SPRING GROWING SEASON BY A FEW WEEKS. THUS...
  THE EXPECTED FROST TONIGHT MAY DAMAGE OR KILL EARLY SEASON 
  VEGETATION IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
221 
WWUS73 KLMK 260740
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 AM EDT SAT MAR 26 2016

...FROST LIKELY THIS MORNING...

.THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S EARLY THIS
MORNING. FROST HAS OR IS EXPECTED TO DEVELOP ACROSS THE REGION
EARLY THIS MORNING AND WILL DISSIPATE AROUND MID MORNING.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261400-
/O.CON.KLMK.FR.Y.0001.000000T0000Z-160326T1400Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
340 AM EDT SAT MAR 26 2016 /240 AM CDT SAT MAR 26 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

* TEMPERATURE...OVERNIGHT LOWS OF 27 TO 36 DEGREES.

* IMPACTS...THE EARLY SEASON WARMTH HAS ACCELERATED THE SPRING
  GROWING SEASON BY A FEW WEEKS. THE EXPECTED FROST THIS MORNING MAY
  DAMAGE OR KILL EARLY SEASON VEGETATION IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AMS
759 
WWUS73 KLMK 261353
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 AM EDT SAT MAR 26 2016

...FROST ADVISORY EXPIRES AT 10 AM EDT/9 AM CDT...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261500-
/O.EXP.KLMK.FR.Y.0001.000000T0000Z-160326T1400Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
953 AM EDT SAT MAR 26 2016 /853 AM CDT SAT MAR 26 2016/

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING...

FROST IS DIMINISHING WITH SUNNY SKIES AND TEMPERATURES RISING
INTO THE 40S THIS MORNING. THEREFORE...THE FROST ADVISORY WILL
EXPIRE AT 10 AM EDT/9 AM CDT.

$$

BJS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Mar 25, 1:30 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 25, 1:30 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
130 PM EDT FRI MAR 25 2016

...Updated Aviation Discussion...

...Forecast Update...
Updated 1043 AM EDT Fri Mar 25 2016

Plenty of low cloudiness this morning is trapped underneath the
850hPa inversion this morning.  This will take a while to mix out
during the afternoon and into the evening hours.  Therefore, have
increased cloud cover amounts for the remainder of the morning and
into the afternoon hours.  Current thinking is that we probably
won't see much of any breaks in the clouds until late afternoon.

With all the cloudiness, high temperatures this afternoon will
likely only warm into the upper 40s to around 50 in the north with
lower 50s elsewhere.  Clearing still should take place tonight which
would allow some patchy frost to develop.  However, this will be
dependent on how much clearing we see this evening into the
overnight hours.

.SHORT TERM (Now through Saturday)...
Issued at 245 AM EDT Fri Mar 25 2016

Early this morning we'll continue to see light patchy drizzle in low
clouds behind a departing low pressure system.  Expect patches of
drizzle to diminish around sunrise.  Thick low clouds will dominate
the region this morning before finally breaking up this afternoon.
Under a CAA regime and given cloud cover, expect high temps to be
limited to the upper 40s/lower 50s this afternoon.

Tonight and Saturday look dry as sfc high pressure works into the
region.  With lingering low level moisture and temps falling into
the 33-38 degree range tonight, expect patchy to areas of frost to
form after midnight.

With mostly clear skies on Sat, expect temps to rebound into the 60s
for highs.

.LONG TERM (Saturday Night through Thursday)...
Issued at 255 AM EDT Fri Mar 25 2016

An upper level trough will cross the region Sun/Sun night bringing
showers/storms to the Ohio Valley mainly on Sun night.  The 0Z Euro
has trended closer to the GFS/GFS Ensemble solutions with more of an
open upper trough and weak sfc low pressure.  If this soln plays
out, feel our chance for severe storms would be low.  With
convection not arriving until late in the day on Sun, temps should
warm into the lower 70s across much of the region.

Behind the front, Monday temps will drop back into the 50s again.
Dry weather and a warm up look to be a good bet for Tues/Wed.

By Wed night another storm system will push into our region bringing
more showers/storms.  The long range models show quite a bit of
variation in handling this weather system so will keep a slight
chance of thunder in the forecast and wait and see what model
consensus might be reached in coming day.s.

&&

.AVIATION (18Z TAF Update)...
Updated at 130 PM EDT Fri Mar 25 2016

Forecast guidance continues to be too optimistic with stratus mixing
out this afternoon. Do still think we will see some
breaks/scattering, but not until late this afternoon or early this
evening. The good news is that ceilings should mostly be above the
fuel-alternate threshold.

Expecting VFR through the overnight with only a few upper level
clouds and light NE winds. Surface winds will swing around to a
light SE component on Saturday with VFR conditions prevailing.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........MJ
Short Term.....AMS
Long Term......AMS
Aviation.......BJS
Hazardous weather outlook, Mar 25, 3:12 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 AM EDT FRI MAR 25 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260715-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...ENGLISH...
MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...
CLARKSVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...IRVINGTON...
CLOVERPORT...BRANDENBURG...MULDRAUGH...BEAVER DAM...HARTFORD...
LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...LOUISVILLE...
LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...
EMINENCE...NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS...
JAMESTOWN...BURKESVILLE...ALBANY
312 AM EDT FRI MAR 25 2016 /212 AM CDT FRI MAR 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WEATHER SYSTEM PASSING THROUGH THE OHIO VALLEY WILL BRING SCATTERED
THUNDERSTORMS TO THE REGION ON SUNDAY AND SUNDAY NIGHT. SEVERE
WEATHER LOOKS UNLIKELY WITH THIS WEATHER SYSTEM AT THIS TIME.

ANOTHER CHANCE FOR STORMS WILL COME WEDNESDAY NIGHT AND THURSDAY
AS ANOTHER WEATHER SYSTEM PUSHES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMS

Nearby

Frost Advisories in Kentucky, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.